# SDR IPXA10560408

- Difficulty date: May 12, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1837-1848
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, CORROSION ON INNER FUSELAGE SKIN AT BS 1837 TO BS 1848, LBL 11, INSIDE SECTION 48.  BLENDED CORROSION AND RESTORED FINISH IAW ATS ER 10-2895.
